<  Back to the Polytechnique Montréal portal

Well-posedness and stability for a nonlinear Euler-Bernoulli beam equation

Panyu Deng, Jun Zheng and Guchuan Zhu

Article (2024)

Open Acess document at official publisher
An external link is available for this item
Department: Department of Electrical Engineering
Funders: NSERC / CRSNG
PolyPublie URL: https://publications.polymtl.ca/57398/
Journal Title: Communications in Analysis and Mechanics (vol. 16, no. 1)
Publisher: AIM Press
DOI: 10.3934/cam.2024009
Official URL: https://do.org/10.3934/cam.2024009
Date Deposited: 28 Feb 2024 14:05
Last Modified: 29 Apr 2024 15:14
Cite in APA 7: Deng, P., Zheng, J., & Zhu, G. (2024). Well-posedness and stability for a nonlinear Euler-Bernoulli beam equation. Communications in Analysis and Mechanics, 16(1), 193-216. https://do.org/10.3934/cam.2024009

Statistics

Dimensions

Repository Staff Only

View Item View Item